All Volumes & Issues of EWJM

2014

Vol 16, No 2 (2014)

Vol 16, No 1 (2014)

2013

Vol 15, No 2 (2013)

Vol 15, No 1 (2013)

2012

Vol 14, No 2 (2012)

Vol 14, No 1 (2012)

2011

Vol 13, No 2 (2011)

Vol 13, No 1 (2011)

2010

Vol 12, No 2 (2010)

Vol 12, No 1 (2010)

2009

Vol 11, No 2 (2009)

Vol 11, No 1 (2009)

2008

Vol 10, No 2 (2008)

Vol 10, No 1 (2008)

2007

Vol 9, No 2 (2007)

Vol 9, No 1 (2007)

2006

Vol 8, No 2 (2006)

Vol 8, No 1 (2006)

2005

Vol 7, No 2 (2005)

Vol 7, No 1 (2005)

2004

Vol 6, No 2 (2004)

Vol 6, No 1 (2004)

2003

Vol 5, No 2 (2003)

Vol 5, No 1 (2003)

2002

Vol 4, No 2 (2002)

Vol 4, No 1 (2002)

2001

Vol 3, No 2 (2001)

Vol 3, No 1 (2001)

2000

Vol 2, No 2 (2000)

Vol 2, No 1 (2000)

1999

Vol 1, No 2 (1999)

1998

Vol 1, No 1 (1998)

The Newest Issue

Table of Contents (Articles)

A NOTE ON THE RIGIDITY OF BRAIDED TENSOR CATEGORIES

Sara Pinter, Virgınia Rodrigues

PDF
NORMAL CATEGORIES OF INVERSE SEMIGRROUPS

A. R. Rajan

PDF
ON GOLDIE PRIME CS-MODULES

Do Van Thuat, Hoang Dinh Hai, Nguyen Van Sanh

PDF
K-THEORY FOR THE LEAF SPACES OF THE ORBIT FOLIATIONS OF THE CO-ADJOINT ACTION OF SOME 5-DIMENSIONAL SOLVABLE LIE GROUPS

Le Anh Vu, Nguyen Anh Tuan, Duong Quang Hoa

PDF
SKEW POLYNOMIAL RINGS OVER S(I)-RINGS

V. K. Bhat, Smarti Gosani

PDF
ON INTERVAL VALUED(∈,∈∨q)-FUZZY h-IDEALS IN Γ-HEMIRINGS

Debabrata Mandal, Sujit Kumar Sardar

PDF
ON BIREGULAR, ifp AND QUASI-BAER ∗-RINGS

Usama A. Aburawash, Muhammad Saad

PDF
A NOTE ON FRACTIONAL SCHWARTZ MODELS FOR MEAN REVERSION

Tran Phuoc Loc, Tran Hung Thao

PDF
PARETO AND WEAK QUASI-EQUILIBRIUM PROBLEMS CONCERNING MULTIVALUED MAPPINGS

Nguyen Thi Quynh Anh

PDF